# SDR FDEA200905211765

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX9762
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FUSELAGE SEAT TRACK AT BS 1110, LBL 24 IS CORRODED.  REMOVED CORRODED SECTION OF SEAT TRACK IAW 51-30-2 FABRICATED NEW SECTION IAW DRAWING 53FX976 REV B. TREATED & PRIMED SECTION IAW SRM 51-10-2 INSTALLED SEAT TRACK SECTION IAW SRM 51-30-2
